# SDR BAQA087752

- Difficulty date: May 20, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N932CJ
- Make and model: Bolkms BK117A3
- Aircraft serial: 7024
- Aircraft time: 7,583 hours
- Engine: Lyc LTS101650B1
- System (JASC): 7600 · Engine Controls
- Part: Meter
- Part number: 25013482
- Condition: Inoperative
- Location: Slaving
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLAVING METER INOPERATIVE.   REPLACED WITH SERVICEABLE UNIT.
